Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:28 AM in Lower Back Pain
i had my first steroid injection a couple of days ago. i am in tremendous pain from it, worse than before the injection and i've been running a low grade fever ever since. when i called the dr. to tell him he didnt call me back for about 24 hours and then tells me to take motrin....im sorry but if lortab ever 4 hours doesnt help in the slightest, what the heck is motrin going to do? im so very frustrated. has anyone else had this happen to them? on a scale of 1-10 im about an 8-9. its ridiculous.



  • dilaurodilauro ConnecticutPosts: 9,848
    I think there is almost a 50-50 split here on the overall success ESI's have had on patients.
    Almost everyone that has an ESI will be sore and tender for up to two days, especially in the injection area.
    After that the pain should start to decrease.
    There is a much smaller percentage of members here who have reported intense pain after ESI's
    Make sure you get to talk to your doctor again.. Telling you to take motrin would be the standard conventional answer.
    With pain levels you are describing, you ought to serious consider going to the Emergency Room. When pain levels go over 9, the individual is in no control to handle things

    Take a look at Spine-Health details regarding Spinal Injections
    Spinal Injections
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • Yes, I have had severe pain after an ESI. First ESI was bad, second time was Horrible, it was 9 on the pain scale and I did GO TO THE ER! They gave me Percocet and sent me home as at the time I was on Ultracet.

    The Motrin advice is valid to a point. Lortab and sometimes other narcotics I have been on over the last everal years induce headaches in me. Taking Ibuprofen will usualy knock it right out. So, if you can tolerate the hour wait to see if it works I would follow doctors advice and try it.
  • thank you so much guys. i have doubled up on my pain medicine and it has helped to make the pain tolerable, but i am making sure not to take over the daily limit. and the pain could be partly my fault. im a student and work alot so the day after i had a midterm and all that so i didnt take it easy. the doctor had told me that i could go back to work the next day. with the next one...if i have another...i will take it easy for a few days. it just scared me with the fever and the severe pain. so thank you
This discussion has been closed.
Sign In or Register to comment.